# SDR AALA202506182220

- Difficulty date: June 11, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 43,916 hours, 18,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE POTABLE WATER SERVICE DOOR 146AR CUTOUT SKIN AT BS 917.  ACCOMPLISHED DOUBLER REPAIR PER DWG 147A7221.
